MAUDE Adverse Event Report: COVIDIEN MFG SOLUTIONS S.A. MAHURKAR; CATHETER, HEMODIALYSIS, IMPLANTED

COVIDIEN MFG SOLUTIONS S.A. MAHURKAR; CATHETER, HEMODIALYSIS, IMPLANTED
Model Number 8888145251
Medical Device Problem Code Material Puncture/Hole (1504)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 07/07/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, during connection process, at the time of washing/flushing the venous lumen, a "projectile"-type blood leak was observed in a small amount, a fracture in the venous lumen was noted.The physician was informed who generated an order to change the catheter.The patient could not be connected.The catheter was not repaired and there was no luer adapter issue.There was no reported patient injury.
 
Event or Problem Description
According to the reporter, during connection process, at the time of washing/flushing the venous lumen, a "projectile"-type blood leak was observed in a small amount, a fracture in the venous lumen was noted.The physician was informed who generated an order to change the catheter and catheter was replaced the same day the event was reported.The patient could not be connected and the treatment was suspended.Chlorhexidine gluconate 2% was the cleaning agent used.There was blood loss of less than 150ml and no transfusion was required.The catheter was not repaired and there was no luer adapter issue.Treatment was scheduled the next day and was completed.There was no reported patient injury.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.

Brand Name
MAHURKAR
Common Device Name
CATHETER, HEMODIALYSIS, IMPLANTED
Manufacturer (Section D)
COVIDIEN MFG SOLUTIONS S.A.
edificio b20, calle #2
alajuela 20101
MDR Report Key10339713
Report Number3009211636-2020-00168
Device Sequence Number3458745
Product Code MSD
UDI-Device Identifier20884521014227
UDI-Public20884521014227
Combination Product (Y/N)N
Initial Reporter CountryCO
PMA/510(K) Number
K111372
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/13/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/30/2018
Device Model Number8888145251
Device Catalogue Number8888145251
Device Lot Number314308X
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/13/2020
Supplement Date Received by Manufacturer07/28/2020
Initial Report FDA Received Date07/29/2020
Supplement Report FDA Received Date08/13/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1